Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What causes rash on upper arms post bee sting?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2002
Answered : 3778 Questions
Question
After being stung by a bee on my left hand I experienced a warm rash on my upper arms. Could this be a result of the bee sting? I am 66 years old, female, and in good health otherwise.
Posted Wed, 20 Aug 2014 in Skin Hair and Nails
 
 
Answered by Dr. Ivo Ditah 2 hours later
Brief Answer:
Probably related to the bee sting!

Detailed Answer:
Hi and thank you so much for this query.

I am so sorry to hear about this bee sting. I hope you get to recover pretty soon.

I have reviewed the information that you have provided fully. This rash is most likely related to the bee sting. I will recommend that you continue with the benadryl and this rash will slowly fade away. It requires just to be kept clean, airy and dry and all would sort itself out. avoid picking on it time and again.

If this fails to resolve or significantly regress within 5days, please provide a photo image to me for further inspection and insights.

I hope this helps. I wish you well. Thank you so much for using our services and do feel free to ask for more information and clarifications if need be.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor